×

Delay-dependent stochastic stability of delayed Hopfield neural networks with Markovian jump parameters. (English) Zbl 1132.34061

The authors consider a coupled system of \(n\) nonlinear differential equations with a single time lag – a continuous Hopfield model in which some parameters vary in time according to a Markov jump process. They establish stochastic asymptotic stability in terms of the solvability of a certain linear matrix inequality.

MSC:

34K50 Stochastic functional-differential equations
34K45 Functional-differential equations with impulses
34K20 Stability theory of functional-differential equations
92B20 Neural networks for/in biological studies, artificial life and related topics
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Hopfield, J.J., Neural networks and physical systems with emergent collective computational abilities, Proc. natl. acad. sci., 79, 2554-2558, (1982) · Zbl 1369.92007
[2] Hopfield, J.J., Neurons with graded response have collective computational properties like those of two-state neurons, Proc. natl. acad. sci., 81, 3088-3092, (1984) · Zbl 1371.92015
[3] Gopalsamy, K.; He, X.Z., Stability in asymmetric Hopfield nets with transmission delays, Phys. D, 76, 344-358, (1994) · Zbl 0815.92001
[4] Hou, C.; Qian, J., Stability analysis for neural dynamics with time-varying delays, IEEE trans. neural networks, 9, 221-223, (1998)
[5] Li, J.H.; Michel, A.N.; Porod, W., Qualitative analysis and synthesis of a class of neural networks, IEEE trans. circuits syst., 35, 976-985, (1988) · Zbl 0664.34042
[6] Das, P.K.; Schieve, W.C., A bifurcation analysis of the four dimensional generalized Hopfield neural network, Phys. D, 88, 1, 14-28, (1995) · Zbl 0894.58048
[7] Liao, X.X., Stability of Hopfield neural networks, Sci. China ser. A, 23, 1025-1035, (1992)
[8] Arik, S., Stability analysis of delayed neural networks, IEEE trans. circuits syst. I, 47, 1089-1092, (2000) · Zbl 0992.93080
[9] Xu, Z.B., Global convergence and asymptotic stability of asymmetric Hopfield neural networks, J. math. anal. appl., 191, 405-427, (1995) · Zbl 0819.68101
[10] Zhang, Q.; Wei, X.P.; Xu, J., Global asymptotic stability of Hopfield neural networks with transmission delays, Phys. lett. A, 318, 399-405, (2003) · Zbl 1030.92003
[11] Zhao, H.Y., Global asymptotic stability of Hopfield neural network involving distributed delays, Neural networks, 17, 47-53, (2004) · Zbl 1082.68100
[12] Zhang, J.Y.; Jin, X.S., Global stability analysis in delayed Hopfield neural network models, Neural networks, 13, 745-753, (2000)
[13] Krasovskii, N.M.; Lidskii, E.A., Analytical design of controllers in systems with random attributes, Autom. remote control, 22, 1021-2025, (1961)
[14] Mahmoud, M.S.; Shi, P., Robust stability, stabilization and \(H_\infty\) control of time-delay systems with Markovian jump parameters, Int. J. robust nonlinear control, 13, 755-784, (2003) · Zbl 1029.93063
[15] Sworder, D., Feedback control of a class of linear systems with jump parameters, IEEE trans. automat. control, 14, 1, 9-14, (1969)
[16] Ji, Y.; Chizeck, H.J., Controllability, stability and continuous-time Markovian jump linear quadratic control, IEEE trans. automat. control, 35, 7, 777-788, (1990) · Zbl 0714.93060
[17] Feng, X.; Loparo, K.A.; Ji, Y.; Chizeck, H.J., Stochastic stability properties of jump linear systems, IEEE trans. automat. control, 37, 1, 38-53, (1992) · Zbl 0747.93079
[18] Chen, W.H.; Guan, Z.H.; Lu, X., Delay-dependent output feedback stabilization of Markovian jump system with time-delay, IEE proc. control theory appl., 151, 5, 561-566, (2004)
[19] Xie, L., Stochastic robust stability analysis for Markovian jumping neural networks with time delays, Proceedings IEEE, Networking, sensing and control, 19-22, 923-928, (2005)
[20] Cui, B.T.; Lou, X.Y., Global asymptotic stability of BAM neural networks with distributed delays and reaction-diffusion terms, Chaos solitons fractals, 27, 1347-1354, (2006) · Zbl 1084.68095
[21] Lou, X.Y.; Cui, B.T., Global asymptotic stability of delay BAM neural networks with impulses, Chaos solitons fractals, 29, 4, 1023-1031, (2006) · Zbl 1142.34376
[22] Lou, X.Y.; Cui, B.T., Absolute exponential stability analysis of delayed bi-directional associative memory neural networks, Chaos solitons fractals, 31, 3, 695-701, (2006) · Zbl 1147.34358
[23] Cao, J.D., On exponential stability and periodic solutions of CNNs with delays, Phys. lett. A, 267, 312-318, (2000) · Zbl 1098.82615
[24] Cao, J.D., On stability of delayed cellular neural networks, Phys. lett. A, 267, 303-308, (2000) · Zbl 0935.68086
[25] Boyd, S.; El Ghaoui, L.; Feron, E.; Balakrishnan, V., Linear matrix inequalities in system and control theory, SIAM stud. appl. math., (1994), SIAM Philadelphia, PA · Zbl 0816.93004
[26] Kushner, H., Stochastic stability and control, (1967), Academic Press New York · Zbl 0183.19401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.